# SDR CA030303001

- Difficulty date: March 19, 2003
- Submitted: March 25, 2003
- Operation: Air carrier
- Make and model: Beech 1900D
- Aircraft time: 6,877 hours
- Engine: Pwa PT6A67D
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Engine
- Condition: Failed
- Part time: 10,066 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

(CAN) DURING CRUISE, CREW NOTICED OIL PRESSURE DROPPING, PRIOR TO LOWER LIMIT, ENGINE WAS SECURED/SHUTDOWN.  FLIGHT CONTINUED TO DESTINATION 20 MINUTES OUT AND LANDING COMPLETED WITHOUT INCIDENT.  ENGINE STRIP INDICATES ANOTHER (BLACK OIL/CARBON IN OIL) ENGINE AS ROOT CAUSE FOR LARGE AMOUNTS OF CARBON CONTAMINATING BEARINGS AND PASSAGES. NUMBER TWO BEARING RUNNING DRY AND NUMBER 3 BEARING RUNNING DRY AND FAILED. (ENGINE IS PRE SB14325.) ENGINE WAS REPLACED AND THE AIRCRAFT RETURNED TO SERVICE.
